# SDR MTNA20230818001

- Difficulty date: August 18, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N851FE
- Make and model: Cessna 208B
- Aircraft serial: 0166
- Aircraft time: 12,509 hours, 13,083 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 851FE COMPLETED AN AIR RETURN TO SJU DUE TO A STRONG ACRILIC SMELL IN THE COCKPIT. THE AIRCRAFT LANDED BACK IN SJU SAFELY AND NO EMERGENCY WAS DELCLARED. AFTER OFFLOAD OF 851FE, IT WAS DISCOVERED THAT THE SMELL WAS COMING FROM A BULK SHIPMENT OF SHOES AND THE PLASTIC MATERIAL THE SENDER USED WAS THE CAUSE OF THE ACRILIC SMELL.
